Translator Disclaimer
september 2022 Mapping properties of the fractional integral operators on Herz-Hardy spaces with variable exponents
Kwok-Pun Ho
Bull. Belg. Math. Soc. Simon Stevin 28(5): 723-736 (september 2022). DOI: 10.36045/j.bbms.211026

Abstract

We establish the mapping properties of the fractional integral operators on the Herz-Hardy spaces with variable exponents by using extrapolation. In particular, our main results yield the mapping properties for the fractional integral operators on the Herz-Hardy spaces.

Citation

Download Citation

Kwok-Pun Ho. "Mapping properties of the fractional integral operators on Herz-Hardy spaces with variable exponents." Bull. Belg. Math. Soc. Simon Stevin 28 (5) 723 - 736, september 2022. https://doi.org/10.36045/j.bbms.211026

Information

Published: september 2022
First available in Project Euclid: 16 September 2022

Digital Object Identifier: 10.36045/j.bbms.211026

Subjects:
Primary: 42B20 , 42B35 , 46E30

Keywords: extrapolation , fractional integral operators , Hardy space , Herz spaces , homogeneous spaces , variable exponents

Rights: Copyright © 2022 The Belgian Mathematical Society

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.28 • No. 5 • september 2022
Back to Top